Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Grand Rapids, MI

June 17, 2014Mason County, Muskegon County, Oceana County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 17, 2014, 7:45 AM EDT for Mason County, Muskegon County, Oceana County, Michigan. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 7:45 AM EDT (11:45 UTC)
Expired
Jun 17, 2014, 8:45 AM EDT
In force
60 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Mason County, MI, Muskegon County, MI, Oceana County, MI

The radar

The Grand Rapids radar (KGRR), 122 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:20 AM EDTTSTM WND DMGWhitehall, MILARGE TREE FELL ON A HOUSE. MULTIPLE TREES DOWN IN THE WHITEHALL AREA. REPORT VIA WOODTV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2426 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WUUS53 KGRR 171145
SVRGRR
MIC105-121-127-171245-
/O.NEW.KGRR.SV.W.0036.140617T1145Z-140617T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
745 AM EDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASON COUNTY IN WEST CENTRAL MICHIGAN...
  NORTHWESTERN MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN...
  OCEANA COUNTY IN WEST CENTRAL MICHIGAN...

* UNTIL 845 AM EDT

* AT 737 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 32 MILES WEST OF LITTLE POINT SABLE TO 29 MILES
  SOUTHWEST OF DUCK LAKE STATE PARK...AND MOVING NORTHEAST AT 65 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PENTWATER...          LUDINGTON...          SHELBY...
  WHITEHALL...          FREESOIL...          
  SILVER LAKE STATE PARK...                   CRYSTAL VALLEY...
  FERRY...              ELBRIDGE...           MEARS...
  STONY LAKE...         NEW ERA...            LITTLE POINT SABLE...
  ROTHBURY...           WALKERVILLE...        HART...
  DUCK LAKE STATE PARK...                     BRUNSWICK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE 
JUST INLAND FROM LAKE MICHIGAN. SEEK SHELTER INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4367 8654 4374 8647 4382 8644 4397 8647
      4407 8652 4413 8643 4418 8627 4417 8605
      4334 8604 4324 8635 4362 8655
TIME...MOT...LOC 1142Z 245DEG 59KT 4383 8704 4318 8681

HAIL...<.75IN
WIND...70MPH

$$

COBB
2 follow-up statements
424 
WWUS53 KGRR 171205
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
805 AM EDT TUE JUN 17 2014

MIC105-121-127-171245-
/O.CON.KGRR.SV.W.0036.000000T0000Z-140617T1245Z/
MASON MI-OCEANA MI-MUSKEGON MI-
805 AM EDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MUSKEGON...OCEANA AND MASON COUNTIES UNTIL 845 AM EDT...

AT 803 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF LUDINGTON TO 5 MILES NORTHWEST
OF MUSKEGON...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  PENTWATER...          LUDINGTON...          SHELBY...
  WHITEHALL...          FREESOIL...          
  SILVER LAKE STATE PARK...                   CRYSTAL VALLEY...
  FERRY...              ELBRIDGE...           MEARS...
  STONY LAKE...         NEW ERA...            LITTLE POINT SABLE...
  ROTHBURY...           WALKERVILLE...        HART...
  BRUNSWICK...          DALTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4367 8654 4374 8647 4382 8644 4397 8647
      4407 8652 4413 8643 4418 8627 4417 8605
      4334 8604 4324 8635 4362 8655
TIME...MOT...LOC 1205Z 245DEG 52KT 4411 8653 4329 8628

HAIL...<.75IN
WIND...60MPH

$$

TJT
923 
WWUS53 KGRR 171243
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
843 AM EDT TUE JUN 17 2014

MIC105-121-127-171251-
/O.EXP.KGRR.SV.W.0036.000000T0000Z-140617T1245Z/
MASON MI-OCEANA MI-MUSKEGON MI-
843 AM EDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKEGON...OCEANA
AND MASON COUNTIES WILL EXPIRE AT 845 AM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.  HOWEVER...GUSTY WINDS UP TO 50 MPH MAY BE POSSIBLE FOR 
THE NEXT HOUR OR TWO. THESE WINDS COULD CAUSE MINOR TREE DAMAGE. 

LAT...LON 4367 8654 4374 8647 4382 8644 4397 8647
      4407 8652 4413 8643 4418 8627 4417 8605
      4334 8604 4324 8635 4362 8655
TIME...MOT...LOC 1241Z 245DEG 52KT 4433 8587 4351 8563

$$

MACZKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:00 AM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 17, 3:00 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 AM EDT TUE JUN 17 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE

.SYNOPSIS...
ISSUED AT 300 AM EDT TUE JUN 17 2014

THUNDERSTORMS MOVING EAST ACROSS LAKE MICHIGAN EARLY THIS MORNING
WILL BRING POTENTIAL FOR FREQUENT LIGHTNING AND BRIEF HEAVY RAIN AND
PERHAPS SOME BRIEFLY GUSTY WINDS THIS MORNING. AN ACTIVE WEATHER
PATTERN WILL CONTINUE WITH POTENTIAL FOR SEVERAL ROUNDS OF
THUNDERSTORMS IN THE VICINITY OF A NEARLY STATIONARY FRONTAL
BOUNDARY THAT WILL REMAIN DRAPED ACROSS OUR REGION THROUGH
WEDNESDAY EVENING.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 300 AM EDT TUE JUN 17 2014

PRIMARY SHORT TERM FCST CONCERNS INVOLVE DETERMINING
CONVECTIVE/SEVERE WX POTENTIAL THROUGH THE SHORT TERM FCST PERIOD.

AN MCS TRACKING EAST ACROSS EASTERN WI/LAKE MI EARLY THIS MORNING
WILL CONTINUE TO ADVANCE EASTWARD INTO OUR FORECAST AREA THIS
MORNING. FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL IS EXPECTED
ALONG WITH POTENTIAL FOR ISOLATED STRONG WIND GUSTS. HOWEVER IT IS
NOTED THAT CONVECTION OVER EASTERN WI IS NO LONGER SEVERE AND NOT
NEARLY AS ROBUST OR ORGANIZED AS IT WAS EARLIER TONIGHT. RADAR AND
IR SAT TRENDS SUGGEST THAT AN OVERALL DOWNWARD TREND IN CONVECTION
SHOULD CONTINUE EARLY THIS MORNING.

AFTER THIS ACTIVITY MOVES THROUGH THIS MORNING IT IS LIKELY THAT
MOST OF THE AFTERNOON WILL END UP BEING DRY. MORNING CLOUDS WILL
GIVE WAY TO PARTIAL SUNSHINE IN THE AFTERNOON AND IT WILL BECOME
VERY WARM AND HUMID WITH MAX TEMPS REACHING THE MID TO UPPER 80S.
WE CANNOT RULE OUT REDEVELOPMENT OF A FEW THUNDERSTORMS IN THE
AFTERNOON AS INSTABILITY RAMPS UP SIGNIFICANTLY WITH POTENTIAL FOR
ML CAPES TO REACH 2000 - 3000 J/KG.

THE NEXT GOOD CHANCE FOR ORGANIZED CONVECTION WILL COME THIS
EVENING AND OVERNIGHT AS THE LLJ AND STRONG LOW LEVEL MOISTURE
TRANSPORT FUEL DEVELOPMENT OF ONE OR MORE MCS/S OFF TO OUR WEST.
THAT ACTIVITY WILL TRACK EASTWARD ALONG THE QUASI STATIONARY
FRONTAL BOUNDARY THAT WILL BE DRAPED RIGHT ACROSS OUR FCST AREA.

THIS BOUNDARY WILL SAG ONLY SLOWLY SOUTH ACROSS OUR AREA AND WILL
CONTINUE TO FOCUS DEVELOPMENT OF THUNDERSTORMS THROUGH WEDNESDAY
AFTERNOON AND EVENING. BY WEDNESDAY EVENING THE FRONT SHOULD BE
LOCATED NEAR THE I-94 CORRIDOR SUCH THAT HIGHEST POPS BY THEN WILL
BE OVER OUR SOUTHERN COUNTIES WITH ONLY LOW CHC POPS FURTHER
NORTH.

BY THURSDAY THE FRONT WILL SAG FURTHER SOUTH INTO INDIANA. THERE
IS A SMALL CHANCE THAT A FEW SHOWERS AND STORMS MAY STILL LINGER
OVER OUR SOUTHERN FCST AREA MAINLY SOUTH OF I-96. HOWEVER WITH
SHORTWAVE RIDGING BUILDING IN FROM THE WEST WE BELIEVE FAIR WX IS
LIKELY FOR MOST OF OUR FCST AREA THURSDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 AM EDT TUE JUN 17 2014

AFTER A PERIOD OF SHORTWAVE RIDGING THURSDAY NIGHT... THE UPPER FLOW
GOES ZONAL AGAIN FOR NEXT WEEKEND WITH THE ACTIVE QUASI STATIONARY
SFC FRONTAL BOUNDARY RETURNING AND IMPACTING OUR WEATHER WITH DAILY
SHOWER/TSTM CHANCES. THERE SHOULD BE PERIODIC WAVES/CONVECTIVE
EPISODES MOVING EAST ALONG THE BOUNDARY ALONG WITH WARM AND HUMID
CONDITIONS.

EVENTUALLY THE SFC BOUNDARY SINKS SOUTH OF THE STATE SUNDAY NIGHT
AND MONDAY AS A NRN STREAM WAVE/UPPER LOW DROPS SOUTHEAST FROM THE
LAKE WINNIPEG AREA. THIS FEATURE IS PROGGED OVER THE GRTLKS REGION
FOR MONDAY...WITH COOLER/LESS HUMID CONDITIONS AND SHOWERY WEATHER A
GOOD BET.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1159 PM EDT MON JUN 16 2014

MORE CONFIDENCE IN STORMS MAKING IT ACROSS THE LAKE THAN WITH THE
00Z ISSUANCE. BASED ON A COMPARISON OF NUMEROUS SHORT RANGE MODELS
HAVE DECIDED TO BRING IN TSRA TO MKG BY 08Z WITH SOME CONFIDENCE
THAT STORMS WILL HOLD TOGETHER OVERNIGHT. A WANE IN THE STRENGTH
OF THE STORMS IS ANTICIPATED BY EARLY TO MID MORNING SO THE WORST
CONDITIONS ARE EXPECTED AT MKG WITH SOME GUSTY WINDS POSSIBLE
ALONG WITH HEAVY RAIN. THERE IS A POSSIBILITY THAT LOCALLY VERY
STRONG WIND GUSTS OVER 50KT MAY OCCUR BETWEEN 08Z AND 10Z MAINLY FOR
MKG BUT A RISK AT GRR AND AZO AS WELL GIVEN WHAT HAS HAPPENED WITH
THESE STORMS IN WISCONSIN AND IOWA. NOT CONFIDENT ENOUGH TO
MENTION THOSE GUSTS AT THIS TIME BUT WILL MONITOR OVERNIGHT.
ADDITIONAL THUNDERSTORM ACTIVITY IS LIKELY AROUND 00Z AND BEYOND
WITH MORE HEAVY RAIN AND GUSTY WINDS POSSIBLE.

&&

.MARINE...
ISSUED AT 300 AM EDT TUE JUN 17 2014

WINDS AND WAVES SHOULD STAY BELOW SCA CRITERIA TODAY AND TONIGHT
BUT WINDS AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS.
THUNDERSTORMS WILL POSE A HAZARD TO MARINERS THROUGH WEDNESDAY
EVENING. IN ADDITION AREAS OF FOG ARE EXPECTED TO DEVELOP AS A
MUCH MORE HUMID AIRMASS MOVES IN AND ADVECTS OVER RELATIVELY COLD
LAKE WATERS.

&&

.HYDROLOGY...
ISSUED AT 330 PM EDT MON JUN 16 2014

NO SIGNIFICANT RAIN FELL SUNDAY NIGHT...BUT WE STILL EXPECT AN
INCH OR TWO OVER THE NEXT COUPLE DAYS WITH THE POTENTIAL FOR
HIGHER AMOUNTS IN SOME BASINS. RISES ON RIVERS COULD BEGIN AS
EARLY AS TUESDAY AFTERNOON. AS IS TYPICAL WITH SUMMER HEAVY RAIN
EVENTS...LOCATIONS AND AMOUNTS ARE STILL UNCERTAIN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...MEADE
AVIATION...HOVING
HYDROLOGY...OSTUNO
MARINE...LAURENS
Hazardous weather outlook, Jun 17, 5:35 AM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 AM EDT TUE JUN 17 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180800-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
535 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE
TODAY AND TONIGHT. FLOODING MAY DEVELOP AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. MORE THUNDERSTORMS ARE
POSSIBLE OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND AGAIN ON
WEDNESDAY.

LMZ844>849-180800-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
535 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS AND AREAS OF FOG WILL POSE A THREAT TO
MARINERS TODAY AND TONIGHT. SOME OF THE STORMS WILL CONTAIN STRONG
GUSTY WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. MORE THUNDERSTORMS ARE
POSSIBLE OVER THE WEEKEND. AREAS OF FOG WILL ALSO IMPACT LAKE
MICHIGAN THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND AGAIN ON
WEDNESDAY.

MEADE

In the hours before

Special weather statement, Jun 17, 4:21 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
421 AM EDT TUE JUN 17 2014

MIZ037-038-043-044-170945-
LAKE-MASON-NEWAYGO-OCEANA-
421 AM EDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 417 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FREESOIL TO
FREMONT...MOVING EAST AT 45 MPH.

WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  BALDWIN...            BITELY...             WHITE CLOUD...
  IRONS...              LUTHER...             WOODLAND PARK...
  BROHMAN...            IDLEWILD...           ENSLEY TWP...
  HOME TWP...           WOODVILLE...          CROTON...
  NEWKIRK TWP...        NIRVANA...            NEWYAGO STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4417 8556 4329 8557 4329 8604 4347 8604
      4347 8647 4360 8654 4366 8654 4377 8645
      4383 8643 4397 8647 4406 8652 4412 8643
      4418 8639
TIME...MOT...LOC 0821Z 257DEG 38KT 4412 8607 4348 8591

LAURENS
Local storm report, Jun 17, 6:51 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
651 AM EDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     TSTM WND GST     1 ESE REEMAN            43.44N 85.99W
06/17/2014  M52 MPH          NEWAYGO            MI   AWOS

            AWOS STATION 1 ESE REEMAN /FFX/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 17, 6:58 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
658 AM EDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND GST     1 WSW LUDINGTON         43.95N 86.46W
06/17/2014  M47 MPH          MASON              MI   BUOY

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 17, 7:08 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
708 AM EDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND GST     8 NNW LUDINGTON         44.06N 86.51W
06/17/2014  M58 MPH          MASON              MI   OFFICIAL NWS OB

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:21 AM EDTSpecial Weather StatementGRRLake, Mason, Newaygo, Oceana84 min
Jun 17, 5:22 AM EDTSpecial Marine WarningGRR38 min
Jun 17, 5:32 AM EDTSevere Thunderstorm WarningGRRMuskegon, Ottawa43 min
Jun 17, 7:07 AM EDTSpecial Marine WarningGRR83 min
Jun 17, 8:16 AM EDTSevere Thunderstorm WarningGRRLake, Newaygo89 min
Jun 17, 8:42 AM EDTSevere Thunderstorm WarningGRRMecosta, Montcalm, Osceola63 min
Jun 17, 9:06 AM EDTSevere Thunderstorm WarningGRRClare, Isabella39 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.